# SDR GAIA01126ST

- Difficulty date: April 13, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE LEFT WING AT STATION 224.5 HAD A PREVIOUS DOUBLER REPAIR THAT WAS LEAKING FUEL FROM SEVERAL HI-LOCKS FASTENERS.  REMOVED AND REPLACED DOUBLER IAW KHA EA B7-57-025.  FLIGHT VEHICLES CONSULTING DRAWING 57-01141-1, AND 8110-3 DATED 4/8/01.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
